# SDR AALA2020082549008

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 23,119 hours, 9,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 141A61506
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR HARD TO CLOSE FROM INSIDE, NOT SEATING CORRECTLY.  LUBED L1 DOOR, NO HELP.  ADJUSTED UPPER AFT LATCH PLATE PER AMM 52-11-00, OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
